# SDR COMA0560094

- Difficulty date: January 25, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N470CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 7,641 hours, 6,762 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0926
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,630 hours, 6,753 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4933 FLAPS FAIL CAUTION.  REPLACED THE FLAP PDU.
